RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 15, Issue 1(91)  


Some problems in the theory of a Sturm–Liouville equation
B. M. Levitan, I. S. Sargsyan
3
The theory of modular functions and related questions in the theory of discrete groups
I. I. Pyatetskii-Shapiro
99
Some trends and problems in linear partial differential equations
L. Gårding
137
Aleksandr Ivanovich Nekrasov (photo)
Aleksandr Ivanovich Nekrasov (on the 75th anniversary of his birth)
Ya. I. Sekerzh-Zen'kovich
153

Scientific notes and problems
On the stability of Monge–Ampére equations of elliptic type
I. Ya. Bakelman
163
Some boundary value problems for equations of mixed type arising in the study of infinitesimal bending of surfaces of rotation
N. I. Bakievich
171
On the existence of an approximative sequence for a regular linear differential system
Yu. S. Bogdanov
177
On conditions for convergence of sequences of linear positive operators in the space of continuous functions assigned on closed surfaces
V. I. Volkov
181
On positive definite distributions
I. M. Gel'fand, T.-sh. Hsia
185
Geometrical definition of analytic functions
V. K. Dzyadyk
191
On boundary conditions depending on an eigenvalue
L. A. Dikii
195
On the distribution of points of maximum deviation in the approximation of continuous functions by polynomials
M. I. Kadets
199
On an inequality for differentiable functions of many variables
Yu. D. Kashchenko
203
Asymptotic properties of positive methods for summation of Fourier series
P. P. Korovkin
207
On the transition from quantum mechanics to classical in the multidimensional case
V. P. Maslov
213
On the convergence of a direct method
S. G. Mikhlin
221
Application of Voronoy's regular methods to the Cauchy multiplication of series
S. A. Sergushov
225
On the validity of Liouville's theorems for the solutions of parabolic systems
S. D. Èidel'man
233

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
235
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Ruled geometric analog of evolute and evolvent
K. I. Grincevičjus
237
Criteria for the boundness of the solutions of differential equations with continuous delay of argument in Banach space
Z. I. Rekhlitskii
237
Approximate integration of a system of two nonlinear second-order partial differential equations of hyperbolic type with two variables by the S. A. Chaplygin method
M. Kim
239
Theorem of existence of weak solution of direct problem of of plane-parallel Laval nozzle to a first approximation
F. I. Frankl'
241
On some principles in the theory of nonlinear equations
M. M. Vainberg
243
Positive-definite functionals on nuclear spaces
A. G. Kostyuchenko, B. S. Mityagin
244
On the relationship between word and conjugacy problems in finitely defined groups
A. A. Fridman
246

Mathematical Events in the USSR
A. N. Kolmogorov's Seminar on Selected Problems of Analysis (1958/1959)
V. I. Arnol'd, L. D. Meshalkin
247

Doctoral theses
Investigation in the theory of parabolic systems (summary of the doctor's Thesis)
S. D. Èidel'man
251

Reviews and Bibliography
On the need for a nation-wide periodikal in the domain of computation mathematics
L. A. Lyusternik, V. K. Saul'ev
257

Letters to the Editor
Remarks on “On conditions for existence of a Kolmogorov integral and the concept of differential equivalence”
L. Ya. Leifman
259
Amendment to the article “Variational problems with permissible surfaces of arbitrary topological types”
A. G. Sigalov
261
Remarks on “Uniqueness of solution for Cauchy's problem for quasi-linear symmetric systems”
L. N. Slobodetskiĭ
262
On the bibliographic references to mathematical literature
V. K. Saul'ev
263
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019